# SDR FDEA201106062131

- Difficulty date: June 6, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516349130
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD SIDE STA 1166 FRAME STR 21L. REMOVED DAMAGED FRAME SECTION, FABRICATED NEW FRAME SECTION & 2 EA. SPLICES,   INSTALLED NEW FRAME IAW SRM 51-30-2, SRM 53-10-2 FIG 5, SRM 51-20-1, SRM 51-10-2 & SRM 51-40-3 FIG 1 AND DWG 65-16549.
